# SDR AWXA200501386

- Difficulty date: November 12, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 15,821 hours, 5,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Door Assist Bott
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING OVERNIGHT INSPECTION, DISCOVERED THE L-1 DOOR ASSIST BOTTLE PRESSURE LOW, AT 300 PSI.  MAINTENANCE SERVICED THE L1 DOOR ASSIST BOTTLE BUT FAILED LEAK CHECKS.  REMOVED AND REPLACED THE L1 DOOR ASSIST BOTTLE DIAPHRAGM IAW AIRBUS 319 AMM 52-10-00-610-001.  LEAK CHECKS GOOD.
